Randomized Single-Target Hot-Potato Routing

Ishai Ben Aroya, Ilan Newman, Assaf Schuster

Research output: Contribution to journalArticlepeer-review


We present randomized hot-potato routing algorithms on d-dimensional meshes and on the n-dimensional hypercube. The algorithms are designed for routing many packets to a single destination, or a relatively small number of destinations. The important feature, which was not obtained previously, is that the algorithms utilize the higher in-degree of the nodes and are asymptotically optimal.

Original languageEnglish
Pages (from-to)101-120
Number of pages20
JournalJournal of Algorithms
Issue number1
StatePublished - Apr 1997

Bibliographical note

Funding Information:
UA preliminary version was presented at the 3rd ISTCS 1995 Israeli Symposium on the Theory of Computing Systems). This work was supported in part by the French—Israeli grant for cooperation in Computer Science, and by a grant from the Israeli Ministry of Science. ²E-mail: ishai@cs.technion.ac.il. ³E-mail: ilan@mathcs.haifa.ac.il. §E-mail: assaf@cs.technion.ac.il.

ASJC Scopus subject areas

  • Control and Optimization
  • Computational Mathematics
  • Computational Theory and Mathematics


Dive into the research topics of 'Randomized Single-Target Hot-Potato Routing'. Together they form a unique fingerprint.

Cite this